How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask DrVasavada Your Own Question
DrVasavada
DrVasavada, Doctor
Category: Medical
Satisfied Customers: 4070
Experience:  MD(Ped), DCH ; in practice treating adolescent to newborns
16481530
Type Your Medical Question Here...
DrVasavada is online now

Can Olanzapine be increased rapidly in Paediatric

This answer was rated:

can Olanzapine be increased rapidly in Paediatric population?
Assistant: Have you seen a doctor about this yet? What medications are you taking?
Customer: My son was started on 5mg and upped to 10mg next what are the neurological implications considering he is only 17
Assistant: Anything else in your medical history you think the doctor should know?
Customer: was started last year without consent on 5mg that was increased to 7.5mg, tappered down slowly but has suffered variety of side effects during taking this medication and whilst withdrawing. none of which are recognised as withdrawal. Concerned about physical brain damage and no way of stopping this abuse because of section
Assistant: Do you keep personal medical records to help track this?
Customer: have been since last year, but cureently have reached a state of hopelessness so have no fear of reprisals from power, have appointment with said ward tomorrow, but know none of my concerns will be taken on board or registered
Customer: replied 1 year ago.
Posted by JustAnswer at customer's request) Hello. I would like to request the following Expert Service(s) from you: Live Phone Call.
Customer: replied 1 year ago.
Let me know if you need more information, or send me the service offer(s) so we can proceed.
Customer: replied 1 year ago.
started on 5mg then upped to 10mg next day, from what I gather you need to taper off of these psychotropic drugs slowly, so surely they should be increased with caution no? Especially as adverse side effects have been reported. How do I stop psychiatrists from damaging my son any more than they already have?

Hi, thanks, ***** ***** your query, will be replying in few seconds please. DrVasavada

Customer: replied 1 year ago.
Thank-you

The dosage increase by 2.5 - 5 mg every week is OK. Please go through list of side effects from on link : https://www.healthline.com/health/olanzapine-oral-tablet#dosage

Your upload file does not open.

There are important drug interactions too. Good luck.

DrVasavada and 7 other Medical Specialists are ready to help you